Dr. Jeff Pullen

Associate Professor of Mathematics

Co-Chair of Mathematics Department

Jeff PullenEducation

  • Ph.D., Mathematics, Tulane University
  • B.S., Mathematics, Berry College


Algebraic topology

Professional Interests

Dr. Jeff Pullen’s work focuses on the use of authentic research in undergraduate STEM coursework.

Recent Publications

  • de Silva, C., Pullen, J. D., Jenkins, J. R., & Northcutt, K. V. (2019). An authentic research project in animal behavior as an introductory physics laboratory exercise. The Physics Teacher.
  • Komendarczyk, R., & Pullen, J. D. (2015). Finite Random Coverings of One-Complexes and the Euler Characteristic. Topological Methods in Nonlinear Analysis, 45(1), 129–156.

Contact Dr. Jeff Pullen

(478) 301-4014
Office: Ware Hall, Room 213